The Lupus Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
203 Posts
Discussion Starter · #1 ·
hello again
wanted to give some information about why im in lots of pain,i have been off storoids for 6weeks (aprox) i was cut down slowly but i have been on them for 6months.on sunday night i could bare the pain any longer so i went to casulty when i saw the doctor he thought it could be blood clots in my lungs but thankfully it was,nt he told me that because ive been on steroids so long that i was withdrawing from them,and ive got to say its the 1st time ive been treated so good everything was explained to me in detail and he also told me that i should not be without any meds for my sle,fibro,rynardsand my ostio and to ask my GP to write to my rheumy to tell i need some meds to help me with my conditions.YIPEEEEEEEEE finally someone was listening to me he understood all i was telling him i felt so incontrol for once :) .sorry its so long but i hope people will take notice about the pain it can cause when coming off steroids after being on them so long.


bye for now take care all
 

·
Premium Member
Joined
·
7,567 Posts
Hi Donna, sorry that you are in so much pain, but I am glad that the A + E doc was nice. I hope the gp contacts your rheumy quickly so that you can get some meds sorted. Hopefully once the meds are sorted you will feel much better. Did they give you something in the meantime to tide you over? Steroids are a difficult med to wean off. Hope things improve soon for you.

Take care

Deb
 

·
Registered
Joined
·
553 Posts
Hey Donna

Sorry to hear you are really sore at the moment. I am glad to hear that the A&E doctor was so helpful and understanding... I hope that your GP gets hold of your Rheumy soon and you can start to feel more comfortable very soon

Good luck

Claire xx
 

·
Pollianna
Joined
·
485 Posts
rarely do they have the time to bwe so kind, great that you got this treatment....I feel so for you...I was only on them 2 weeks and the pain came back with a vengence....Can't imagine what your feeling...xxx
 

·
Pamela b
Joined
·
424 Posts
Sorry you are in pain but pleased at least someone is going to help you.
Isnt it sad that we come to be thankful that someone listens to us ?
Why are we left to suffer on ?
pam
 

·
elisabethm
Joined
·
512 Posts
Hi Donna glad you have seen some one that has taken the time to tell you that you are not well.Make sure you phone your doctor asap to get some kind of med's that you need Best Wishes Elisabeth
 

·
Registered
Joined
·
97 Posts
Hi, I am so sorry to hear that you have had so many problems coming off steroids, but surprised that nobody took the time to notice how much pain you were in before you had to go to casualty.

I was on prednisolone for four and a half years before they decided to wean me off and became very ill due to adrenal insufficiency. I was in so much pain and given morphine to help, but that just masked the underlying problem of adrenal failure. I have now been diagnosed with Addison's disease, which means my body can no longer produce adrenalin and therefore on steroid replacement for life.

Please don't suffer in silence like I did and get your GP to take notice.

I hope you are doing much better, Donna xxx
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top